# SDR 2005UALA01304

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 45,642 hours, 31,799 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LONGITUDINAL CRACK BELOW STRINGER AFT OF RIGHT WING BODY FAIRING BELOW EMERGENCY EXIT LIGHT. INSTALLED REPAIR DOUBLER PER UA-EVA-50778.
